Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 99, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 15, 2006, 10:04 PM CDT for Adair County, Putnam County, Sullivan County, Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2006, 10:04 PM CDT (03:04 UTC)
- Expired
- Apr 15, 2006, 10:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Adair County, MO, Putnam County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 155 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 10:10 PM CDT | TSTM WND DMG | 10 E Powersville, MO | MACHINE SHED REPORTED BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 5:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2772 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 160304
SVREAX
MOC001-171-211-160345-
/O.NEW.KEAX.SV.W.0099.060416T0304Z-060416T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT SAT APR 15 2006
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI
NORTHERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI
PUTNAM COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 1045 PM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF SEYMOUR TO 10
MILES NORTH OF MILAN TO 7 MILES NORTHEAST OF GALT...AND MOVING
NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MILAN BY 1010 PM CDT.
UNIONVILLE BY 1015 PM CDT.
GREEN CITY BY 1025 PM CDT.
THE TOWNS OF POLLOCK...LEMONS...GREENCASTLE...GRAYSVILLE AND LIVONIA
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL
DIRECTLY AT 1-800-438-0596.
LAT...LON 4059 9326 4032 9325 4014 9331 4028 9274
4059 9269
$$
HUDSON2 follow-up statements
000 WWUS53 KEAX 160332 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1032 PM CDT SAT APR 15 2006 MOC001-171-211-160345- /O.CON.KEAX.SV.W.0099.000000T0000Z-060416T0345Z/ PUTNAM MO-SULLIVAN MO-ADAIR MO- 1032 PM CDT SAT APR 15 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN ADAIR...NORTHEASTERN SULLIVAN AND EASTERN PUTNAM COUNTIES UNTIL 1045 PM CDT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF UNIONVILLE TO 6 MILES SOUTHEAST OF UNIONVILLE TO GREEN CITY...MOVING NORTHEAST AT 40 MPH. 40 TO 50 MPH WINDS WERE REPORTED IN UNIONVILLE AT 1030 PM. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN PUTNAM...NORTHEASTERN SULLIVAN AND NORTHWESTERN ADAIR COUNTIES...INCLUDING THE TOWNS OF GREEN CITY...GREENCASTLE... GRAYSVILLE AND LIVONIA. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL DIRECTLY AT 1-800-438-0596. LAT...LON 4059 9310 4020 9314 4028 9274 4059 9269 $$ HUDSON
000
WWUS53 KEAX 160344
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT SAT APR 15 2006
MOC115-160355-
/O.EXP.KEAX.SV.W.0098.000000T0000Z-060416T0345Z/
LINN MO-
1045 PM CDT SAT APR 15 2006
...THE SEVERE THUNDERSTORM WARNING FOR LINN COUNTY HAS BEEN ALLOWED
TO EXPIRE...
AT 1044 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3988 9336 3972 9332 3977 9286 3998 9286
4004 9312
$$
HUDSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:30 PM CDT, 6 hours 34 minutes earlier.
Area forecast discussion, Apr 15, 3:30 PM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 PM CDT SAT APR 15 2006 .DISCUSSION... THERE IS STILL UNCERTAINTY WHETHER THE CAP WILL BREAK THIS AFTERNOON OVER EASTERN KANSAS WILL BREAK. SOME HIGH BASED THUNDERSTORMS HAVE DEVELOPED ABOVE THE CAPPING INVERSION AT THIS HOUR ON AN ELEVATED THETA-E AXIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE CAPE TO BE REALIZED ABOVE THE CAP IS LESS THAN 500 J/KG. SURFACE BASED CONVECTION HAS IGNITED ALONG THE DRY LINE IN SOUTH CENTRAL NEBRASKA WHERE 850MB TEMPERATURES ARE COOLER...AND SURFACE CONVERGENCE STRONGER. RUC SOUNDINGS COMPARE FAVORABLY TO 18Z SOUNDINGS FROM OMAHA AND TOPEKA SUGGESTING THAT CONSIDERABLE COOLING IS NECESSARY FOR CONVECTIVE DEVELOPMENT FOR AREAS CURRENTLY EAST OF THE DRY LINE. FORECASTS FROM THE RUC DO ERODE THE CAP SIGNIFICANTLY OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI BETWEEN 23Z AND 03Z...BUT 30 TO 50J/KG OF NEGATIVE ENERGY REMAINS THROUGH THE EVENING OVER THE NORTHWEST CORNER OF MISSOURI. FURTHER SOUTH...THE RUC SQUELCHES CONVECTION FOR THE KANSAS CITY AND POINTS SOUTH WITH MORE THAN 100J/KG OF CONVECTIVE INHIBITION. THE NAM SUGGESTS LESS CAPPING...BUT CONTINUES TO EXAGGERATE SURFACE DEWPOINTS. MODIFIED SOUNDINGS FROM THE NAM BRING CONVECTIVE PARAMETERS CLOSER TO THE RUC. WE WILL CONTINUE TO CARRY 30 PERCENT CHANCES FOR STORMS FROM THE METRO SOUTH...MAINLY BECAUSE IF ANY STORM CAN FIGHT THROUGH THE CAP...IT WILL HAVE SUFFICIENT INSTABILITY AND WIND SHEAR TO BE SEVERE...BUT CHANCES FOR STORMS WILL BE QUITE A BIT HIGHER NORTH OF SAINT JOSEPH. SURFACE BASED STORMS THAT DO TRACK INTO NORTHWEST MISSOURI THIS EVENING WILL BE MONITORED CLOSELY. A SLOWLY RETREATING WARM FRONT RESIDES ALONG THE MISSOURI RIVER AND HELICITY VALUES ARE MORE THAN ADEQUATE FOR TORNADOES...BUT THE TEMPERATURE DEWPOINT SPREAD IN THE MARYVILLE AREA IS CONTRIBUTING TO LCL HEIGHTS THAT ARE MARGINAL FOR STRONG TORNADOES (1600M-2000M). SOUTH OF THE WARM FRONT...LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS...BUT SHORT LIVED TORNADOES ARE NOT OUT OF THE QUESTION. AS INSTABILITY WANES THIS EVENING AND THE WIND PROFILE BECOMES MORE UNIDIRECTIONAL...I EXPECT STORMS TO BECOME MORE LINEAR AS THEY TRACK INTO NORTH CENTRAL MISSOURI...WITH DAMAGING WINDS THE PRIMARY THREAT. KOCH && .PREVIOUS DISCUSSION... 428 AM SAT... MAIN CONCERN CONTINUES TO BE CHANCE OF SEVERE STORMS LATER TODAY AND TONIGHT. THE SURFACE LOW IS NOW DEVELOPING OVER WEST CENTRAL KANSAS. A WARM FRONT SNAKES FROM THE LOW TO NORTH OF SALINA KANSAS...STRETCHING ACROSS KANSAS CITY TO MACON AS A STATIONARY FRONT EARLY THIS MORNING. HIGH BASED SHOWERS HAVE DEVELOPED OVER SOUTHEAST KANSAS AND ARE NOW MOVING EAST-NORTHEAST INTO CENTRAL MISSOURI ON NOSE OF 45KT LOW LEVEL JET. EXPECT THE SHOWERS TO GRADUALLY FADE AWAY THIS MORNING AS THE LOW LEVEL JET REFOCUSES FARTHER WEST...IN RESPONSE TO THE APPROACHING SHORTWAVE. GFS AND NAM ARE NOW IN FAIRLY GOOD AGREEMENT...BRINGING THE 500MB LOW TO CENTRAL NEBRASKA BY 00Z THIS EVENING...AND TO THE QUAD CITIES AREA BY 00Z MONDAY. THE STATIONARY FRONT OVER WESTERN SECTIONS OF THE FORECAST AREA SHOULD GRADUALLY LIFT NORTH AS A WARM FRONT THROUGH TODAY AS THE SURFACE LOW STRENGTHENS AND MOVES NORTHEAST INTO EASTERN NEBRASKA. HOWEVER THE EASTERN MISSOURI SEGMENT OF THE BOUNDARY MAY NOT MOVE MUCH AS THE MID LEVEL RIDGE WILL NOT MOVE MUCH FURTHER EAST. WHILE THE MODELS MAY HAVE A DECENT HANDLE ON THE POSITION OF THE MAIN FEATURES...THEY DO NOT HAVE A GOOD HANDLE ON THE LOW LEVEL MOISTURE FIELD. 60 DEGREE DEW POINTS ARE JUST NOW MAKING IT INTO SOUTHERN SECTIONS OF OKLAHOMA AND ARKANSAS. THE MODELS ERRONEOUSLY HAVE LOW TO MID 60 DEW POINTS ALREADY POOLING IN CENTRAL MISSOURI ALONG THE BOUNDARY. DO THINK 60 DEGREE DEW POINTS WILL MAKE IT INTO THE AREA BY THIS EVENING...BUT CONCERNED IT MAY BE TOO LITTLE TOO LATE FOR MUCH OF THE REGION TO HAVE A GOOD CHANCE FOR THUNDERSTORMS. BOTH GFS AND NAM SHOW A SIGNIFICANT CAP IN PLACE THROUGH MUCH OF THE DAY. SO WITH MORE LIMITED MOISTURE THAN WHAT THE MODELS SUGGEST...THINK IT WILL TAKE THE DYNAMICS OF THE UPPER LEVEL SYSTEM TO GET THUNDER. BEST CHANCE REMAINS ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND EVENING...CLOSER TO THE UPPER LEVEL SYSTEM...BUT HAVE CONTINUE LOW CHANCE POPS ELSEWHERE FOR CONTINUITY. THERE MAY BE ISOLATED TO WIDELY SCATTERED STORMS ACROSS CENTRAL MISSOURI. IF THE CAP CAN BE BREACHED AND STORMS DO DEVELOP...THEN THERE IS A GOOD CHANCE THEY WILL BECOME SEVERE. 80 DEGREE TEMPS AND 60 DEGREE DEW POINTS GIVE CAPE VALUES AROUND 2000 J/KG CAPE. STRONG SHEAR PROFILES SUGGEST SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. BUT WITH LIMITED MOISTURE...A RELATIVELY HIGH STORM BASE WILL MAKE IT DIFFICULT FOR TORNADOES TO FORM. THE EXCEPTION MAY BE IN THE VICINITY OF THE WARM FRONT WHERE ENHANCED HELICITY WILL AID IN THE DEVELOPMENT OF TORNADOES. NRR && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE WFO EAX
Hazardous weather outlook, Apr 15, 12:59 PM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1259 PM CDT SAT APR 15 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1259 PM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A POTENT STORM SYSTEM OVER NEBRASKA THIS AFTERNOON WILL BRING THE GREATEST THREAT OF SEVERE STORMS INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI BY THE LATE AFTERNOON TO EARLY EVENING TIME FRAME. AREAS FROM ATCHISON KANSAS...ST JOSEPH AND MAYSVILLE MISSOURI... NORTHWARD...INCLUDING THE MARYVILLE AREA...WILL LIKELY SEE STORMS...WITH THE POTENTIAL OF TORNADOES...DAMAGING WINDS AND HAIL. AS THE STORMS PROGRESS EASTWARD ACROSS NORTH CENTRAL MISSOURI THIS EVENING...THE TORNADO THREAT WILL LESSEN...BUT DAMAGING WINDS AND HAIL WILL STILL BE POSSIBLE. FURTHER TO THE SOUTH...FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI...THE PICTURE IS NOT AS CLEAR. WARM AIR ALOFT MAY INHIBIT THUNDERSTORM DEVELOPMENT. HOWEVER...SEVERE STORMS DURING THE EVENING HOURS IN THE KANSAS CITY METRO AREA...ESPECIALLY THE NORTHERN PORTIONS OF THE METRO AREA...CANNOT BE RULED OUT IF THE STORMS IN NORTHEAST KANSAS AND NORTHWEST MISSOURI CAN ERODE THE CAP AND BUILD FURTHER SOUTH. IF THESE STORMS DO OCCUR...ISOLATED TORNADOES WILL BE POSSIBLE ALONG WITH DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF THUNDERSTORMS CONTINUES ACROSS NORTH CENTRAL INTO NORTHEAST MISSOURI ON SUNDAY...MAINLY NORTH OF A LINE FROM BETHANY TO MACON...AS THE UPPER LOW MOVES PAST THE REGION. THERE IS ONLY A SLIGHT CHANCE FOR SEVERE STORMS WITH THIS ACTIVITY...WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THE NEXT CHANCE FOR THUNDERSTORMS IS TUESDAY AFTERNOON INTO TUESDAY EVENING. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND HAIL THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING WITH THE MOST LIKELY AREA FOR ACTIVATION IN NORTHEAST KANSAS AND NORTHWEST MISSOURI DURING FROM LATE AFTERNOON INTO THE EVENING HOURS...AND IN NORTH CENTRAL MISSOURI DURING THE EVENING HOURS. PC
In the hours before
Local storm report, Apr 15, 9:22 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL EXCELSIOR SPRINGS 39.34N 94.24W
04/15/2006 M1.75 INCH CLAY MO TRAINED SPOTTER
&&
21Local storm report, Apr 15, 9:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL EXCELSIOR SPRINGS 39.34N 94.24W
04/15/2006 M2.00 INCH CLAY MO TRAINED SPOTTER
0919 PM HAIL 3 W KINGSTON 39.64N 94.09W
04/15/2006 M0.88 INCH CALDWELL MO AMATEUR RADIO
&&
MDLocal storm report, Apr 15, 9:30 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL COWGILL 39.56N 93.93W
04/15/2006 E1.75 INCH CALDWELL MO PUBLIC
&&
MDLocal storm report, Apr 15, 9:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0853 PM TORNADO 3 S MAYSVILLE 39.85N 94.36W
04/15/2006 DE KALB MO EMERGENCY MNGR
*** 1 INJ *** HOUSE DESTROYED.
&&
21Local storm report, Apr 15, 9:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0944 PM TORNADO 1 S BRAYMER 39.58N 93.80W
04/15/2006 CALDWELL MO TRAINED SPOTTER
&&
21Local storm report, Apr 15, 10:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST NEWTOWN 40.38N 93.33W
04/15/2006 E60 MPH SULLIVAN MO TRAINED SPOTTER
WITH 0.75 INCH HAIL
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:27 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 33 min |
| Apr 15, 7:50 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 40 min |
| Apr 15, 8:21 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 39 min |
| Apr 15, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 34 min |
| Apr 15, 8:30 PM CDT | Tornado Warning | EAX | Clay, Platte | 30 min |
| Apr 15, 8:49 PM CDT | Tornado Warning | EAX | Daviess, DeKalb | 26 min |
| Apr 15, 8:56 PM CDT | Tornado Warning | EAX | Clay, Ray | 34 min |
| Apr 15, 9:22 PM CDT | Tornado Warning | EAX | Carroll, Ray | 38 min |
| Apr 15, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 47 min |
| Apr 15, 9:47 PM CDT | Tornado Warning | EAX | Caldwell, Carroll, Livingston | 28 min |
| Apr 15, 9:59 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.